# SDR DALA2024020601619

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 19,781 hours, 8,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3023, ON SERVICE CHECK, FOUND EPSU SYSTEM TEST FAULTING FWD LEFT EPSU/ EXIT SIGN (10WL), AND AFT LEFT EPSU/EXIT SIGN (13WL). CORRECTIVE ACTION: REMOVED AND REINSTALLED CONNECTORS AND BATTERY PACKS TO RESET FWD LEFT AND AFT LEFT EPSU'S (10WL) (13WL) PER AMDS WORKCARD 0514-2000 STEP (6)(L). (LP 4308453)
